Research Repository

Inequalities for the Riemann-Stieltjes integral of product integrators with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities for the Riemann-Stieltjes integral of product integrators with applications. Journal of the Korean Mathematical Society, 51 (4). 791 - 815. ISSN 0304-9914

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: bounded variation; selfadjoint operators; Riemann-Stieltjes integral; trapezoid inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 18 Apr 2016 06:26
Last Modified: 20 Aug 2019 04:34
URI: http://vuir.vu.edu.au/id/eprint/30359
DOI: https://doi.org/10.4134/JKMS.2014.51.4.791
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar